Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Does anyone else feel like their walking at the bottom of the sea?

Nov 05, 2016 9:53 AM

The past few days I've been feeling quite muzzy, like I'm in a permanent daze, or like you're walking along the bottom of the ocean where its hard to keep moving and everything that's said to you or asked of you you just can't take it in?

I don't even know why I'm feeling like this but it's making life more of a struggle and using soo much energy that I'm feeling more tired than usual...... didn't think that could be possible!

Is there anything that you've tried and worked to get out of this feeling?
Please any help would be much appreciated thank you xxx

Nov 05, 2016 11:13 AM

Yes, I've become use to that feeling. It's a way of life for me. It can be very disorienting.

Nov 05, 2016 12:38 PM

At first I try to get extra rest for at least a day. If that doesn't work I try vitamin B12, fresh food, and caffeine. It's not the best plan but it can help me in the short run. Speaking of running a little gentle exercise helps me. Pampering yourself makes me feel better. Long baths, watching my favorite movies, reading books and journaling works too.

I'm sorry I can't help you more. I myself feel like I'm being dragged down in πŸ’¦ under the water and people are reaching up to me from the deep asking me for help without realizing they too are pulling me down. Forever sinking almost drowning muddling through life.

But despite all of this I carry on with my life being a strong πŸ’ͺ🏻 more determined woman. The fact that everyday is a challenge makes me a better person. Stay strong.

Nov 05, 2016 12:40 PM

It is very disorientating, I know I'm forgetful but this is making it all so much harder and I'm a little more forgetful.....he joys of being ill especially when the doctors say it's all to do with the meds I'm on!!!

I hope you're having a better day today xx

Nov 05, 2016 12:43 PM

Yes the meds don't really help when it comes to feeling cloudy.
I'm feeling extremely submerged today. Very weak tired and trying to ignore my pain.

Nov 05, 2016 12:53 PM

Ctesgo I take a B vitamin complex tablet which includes B12 as well as evening primrose oil capsule, a multi vitamin and mineral tablet and a garlic tablet as well as my normal meds. I've just started having long soaks in the bath with epsom salts when I'm up to it, I try to cook everything from scratch and use a magnesium spray with lavender directly on the areas where my muscles are tense and hurt (I can't use it on my cheek as its too sensitive and it feels it's burning.

I have a telephone appointment with my GP next Friday ( she's completely booked out until my app 2nd December! )
I am just pushing my way thro as best I can which is a little difficult at times but I am a fighter....the past couple of years has made sure of that xx

Nov 05, 2016 12:58 PM

My head was all muddled yesterday.......... I woke up with my head all clear and about 2 hrs later....... BAM!!!!! There I was sitting in the drs office struggling to understand what the hell she's trying to say to me . Lol, all I could do was stare and say I was sorry πŸ˜•.but today all is good.....so far

Nov 05, 2016 12:59 PM

Sounds like everything you are doing is right. I am convinced that u r a strong πŸ’ͺ🏻 woman and you can get through this.

Nov 05, 2016 1:03 PM

OH Newfibrogirl that's not good today, I know you're worrying about things coming up and things from the past, I wish I could help you more. Try to only think of thinks you can do something about and try to let go of toxic things that drag you down. there are better people out there who actually care about you and nor do things that will intensional hurt you. STAY string xx

Nov 05, 2016 1:06 PM

Thanks Ctsego....but I am still learning. It's all trial and error, hun!!! You gotta do what's right for you........take it one day at a time, one foot in front of the other.We are all warriorsπŸ˜‰

Nov 05, 2016 1:10 PM

Ctesgo that feeling is not nice at all and when people are pulling you even further down as well makes it ddoubly hard. IF you told them how you feel I've found, their guilt makes it worse but they still expect you to do it anyway.

I sometimes wish I had more strength to hold everyone up like I used to able to do......but saying yes to everyone is something I've always done and my Reiki practitioner says I like to please everyone and need to long to say no for my own health!....I'm learning to say no but I'm not saying it enough!!!!

Ctesgo you are such a strong determined beautiful lady, keep strong and try not to let anyone pull you down xxx

Nov 05, 2016 1:17 PM

Aunnie7 that is how I feel most of the time but I'm starting to have less clear days and less clear moments.. as you said we are warriors and will fight on xx

Nov 05, 2016 1:23 PM

Ctesgo thank you as you are a strong woman as well.
Finding this community 3 weeks ago has been an absolute saving grace for me knowing that I'm not the only one having to fight for the basics everyday, I still need to learn how to pace myself and remember to do the gentle stretches.

Stay strong xx

Nov 05, 2016 1:30 PM

All week I've been muddled. Thanks y'all for some suggestions I havent tried. The change of season ... Lack of restorative sleep???

I apparently I'm appearing muddled since a woman stopped and calculated on her phone which was cheaper the deal bag of veg of my reg price bag to help me out.πŸ€”πŸ€”πŸ€”πŸ€”πŸ€”

Hoping it isn't a trend ... In the plus side my emotions are more even keeled ...

It is nice to know I'm in awesome company!

Nov 05, 2016 1:37 PM

Oh I hadn't thought of the lack of restorative sleep.....my mind and body are saying what's that I haven't had any for a long time now!!!

Emotions yes they're up the creek as well! Lol
We are all such strong warriors with everything we deal with and we should be proud of ourselves xxx

Nov 06, 2016 6:28 PM

I totally know the feeling! Best advice is to get extra sleep, do some mindfulness exercises and double check to see if it is a side effect of a medicine. It took me a while to find that it is the prednisone that was making me SO out of it! If so talk to your doctor then might be able to help! Good luck and I am sending lots of πŸ’—πŸ’—your way!

Ready to start relieving your pain?

Join Community